# SDR SWAA2022020487138

- Difficulty date: November 18, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; AT STA. 947.5; LBL 13; AFT OF LEFT CORNER OF STANCHION IS A FLOOR FITTING THAT IS CRACKED. / REMOVED CRACKED FLOOR FITTING AT STA 947 AFT CARGO LBL 13 IAW B737-700 SRM 51-40-02 AND LOCATED AND DRILLED NEW FITTING P/N 149A8113-6 IAW DWG 149A.8113 REV. A. INSTALLED THE NEW FITTING IAW DWG 149A8103 REV:- A 64422
